Nonoscillation of linear delay difference equations with positive and negative coefficients

Leonid Berezansky, Elena Braverman, Oksana Kravets

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We study existence of nonoscillatory solutions and positiveness of the fundamental function for a scalar linear difference equation with several delays:[image omitted] where al can be either positive or negative. Coefficients of arbitrary signs are also considered.

Original languageEnglish
Pages (from-to)495-511
Number of pages17
JournalJournal of Difference Equations and Applications
Volume14
Issue number5
DOIs
StatePublished - 1 May 2008

Keywords

  • Comparison theorems
  • Linear difference equations
  • Nonoscillation
  • Positive and negative coefficients

Fingerprint

Dive into the research topics of 'Nonoscillation of linear delay difference equations with positive and negative coefficients'. Together they form a unique fingerprint.

Cite this